Nausea from Remicade?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

$360
Regular Member


Date Joined Dec 2007
Total Posts : 34
   Posted 1/7/2009 10:52 PM (GMT -6)   
Hey all. Havent posted here in a while. Im wondering if anyone here whos on Remicade has had nausea problems after being on it for about 8-9 months.

yay nay? Any other side effects I should know about?
EDACIMER


glaciergrl
Regular Member


Date Joined Apr 2005
Total Posts : 269
   Posted 1/8/2009 12:58 AM (GMT -6)   
I get sleepy during and after remicade. My bp normally drops pretty low but the nurses talk to me and it goes back to normal. I have had nothing but wonderful things. I get my infusion in the early afternoon so I drink lots of water in the morning, this helps pop my veins out. Then I play it cool for the rest of the day! I actually look forward to my remicade days!!!
25yrs old/ teacher/ Wisconsin

Diagnosed UC Pancolitis in Nov 2004
Diagnosed PSC in Oct 2006

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, September 24, 2018 11:02 AM (GMT -6)
There are a total of 3,006,057 posts in 329,296 threads.
View Active Threads


Who's Online
This forum has 161821 registered members. Please welcome our newest member, chanze55.
305 Guest(s), 11 Registered Member(s) are currently online.  Details
borrelioburgdorferii, logoslidat, 81GyGuy, Vdang2k, Artist Mark, Rikky1, cashlessclay, Redwing57, chanze55, Leah2013, halbert